# SDR UALA2012110906457

- Difficulty date: November 8, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,843 hours, 13,404 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON UPPER FWD FAIRING LATCH PINS WORN.  REPLACE PINS, BUSHINGS WILL NEED REPLACEMENT.  REPLACED BUSHINGS IN FWD ATTACH FITTINGS.  SECURED NR 2 ENGINE PYLON PANELS.
